# SDR AALA20000289

- Difficulty date: February 14, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N433AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49451
- System (JASC): 2150 · Cabin Cooling System
- Part: Turbine
- Part number: 20495061
- Part serial: 3970
- Condition: Leaking
- Location: Acm Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ABQ - FLT 1216 - AFTER TAKEOFF CAPTAIN REPORTED SMELL OF SMOKE IN COCKPIT AND CABIN.  NO ACTUAL SMOKE NOTED.  DECLARED EMERGENCY RETURNED ABQ AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED TURBINE (AIR CIRCULATION MACHINE).  LEAKING OIL.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
